# SDR FDEA201212084270

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,527 hours, 30,083 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 56697
- Part serial: 0763
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBOUT, HAD LESS THAN 2 PSID AT 10,000  MGL, LT AIR MIX VALVE WOULD NOT WORK, LT PACK  WOULD NOT PRODUCE ANY AIR FOR PRESSURIZATION ON  ENG 1 OR 2 BLEED.  PRESSURIZED ACFT USING BOTH PACKS, EQUIPMENT COOLING AIR SHUTOFF VALVE DID NOT CLOSE BY 3 PSID.  WRENCHED VALVE CLOSED AND PRESSURIZED ACFT TO 6.5 PSID USING GROUND AIR SOURCE. REPLACED COOLING AIR VALVE IAW MM 21-58-021-4. PRESSURIZED ACFT USING ENGINE BLEEDS 1 & 3 TO 7.5 PSID.  ACFT MAINTAINED CURRENT CABIN ALTITUDE WITH 1 & 3 ENGINES AT IDLE AND SUPPLYING PNEUMATICS.  BOTH PACK MIX VALVES WORKED  NORMALLY DURING TEST.  REPLACED LT FWD PACK SHUTOFF VALVE IAW MM 21-55-071-4, REQUIRES OPS AND LEAK CHECK.
